# SDR RMV2012F00001

- Difficulty date: June 26, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N456CL
- Make and model: Lear 35A
- Aircraft serial: 456
- Engine: Garrtt TFE73122B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 66002451
- Part serial: P323
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DEPARTED, EN ROUTE THE FL180 CHECKS WERE COMPLETED, ALL NORMAL.  AT FL340, THE CREW NOTICED THE CABIN WAS AT 8,000 FEET AND CLIMBING.  TURNED THE CABIN PRESSURE CONTROL TO MANUAL AND TRIED TO DRIVE THE CABIN DOWN, WITH NO SUCCESS.  THE CABIN CLIMBED TO 9,000 FEET AND THE LT EMERGENCY PRESSURIZATION VALVE OPENED AS IT SHOULD.  THEY DESCENDED, THE EMERGENCY PRESSURIZATION RESET  AFTER THE CABIN DESCENDED.  MX INVESTIGATED THE ISSUE, AND FOUND THAT THE PRESSURE REGULATOR THAT SUPPLIES THE FLOW CONTROL VALVE, IT`S REF PRESSURE WAS NOT REGULATING THE PRESSURE CORRECTLY.  THE PRESSURE IS SUPPOSED TO 15 PSI +-2, BUT WENT AS HIGH AS 28 PSI DURING GROUND RUNS.  THE HIGHER THE REF, THE MORE THE FLOW CONTROL VALVE DRIVES TO CLOSED, STARVING THE CABIN OF INFLOW.  NO RECOMMENDATION OR PREVENTION.
